# SDR FDEA201506242019

- Difficulty date: June 24, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 299 hours, 15,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5397425920400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK PIT FRAME 65 TO 66 AT -Y1949 FLOOR SUPPORT IS CRACKED FWD END.  R & R FLOOR SUPPORT IAW SRM 51-40-21.  THIS REPAIR IS CLASSIFIED AS A CATEGORY A MAJOR REPAIR.
